×

Found 224 Documents (Results 1–100)

100
MathJax

Generalized Popoviciu expansions for Bernstein polynomials of a rational module. (English. Russian original) Zbl 07566748

J. Math. Sci., New York 263, No. 4, 532-578 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 71-117 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Dirichlet series with periodic coefficients and their value-distribution near the critical line. (English. Russian original) Zbl 1476.30016

Proc. Steklov Inst. Math. 314, 238-263 (2021); translation from Tr. Mat. Inst. Steklova 314, 248-274 (2021).
MSC:  30B50
PDF BibTeX XML Cite
Full Text: DOI arXiv

Complete asymptotic expansions associated with various zeta-functions. (English) Zbl 1457.11124

Mishou, Hidehiko (ed.) et al., Various aspects of multiple zeta functions – in honor of Professor Kohji Matsumoto’s 60th birthday. Proceedings of the international conference, Nagoya University, Nagoya, Japan August 21–25, 2020. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 84, 205-262 (2020).
PDF BibTeX XML Cite
Full Text: DOI Euclid

Computer analysis of the attractors of zeros for classical Bernstein polynomials. (English. Russian original) Zbl 07248432

J. Math. Sci., New York 245, No. 2, 217-233 (2020); translation from Fundam. Prikl. Mat. 21, No. 4, 151-174 (2016).
MSC:  65-XX
PDF BibTeX XML Cite
Full Text: DOI

Sampling theory in a Fourier algebra setting. (English) Zbl 1466.94013

Casey, Stephen D. (ed.) et al., Sampling: theory and applications. A centennial celebration of Claude Shannon. Based on talks given at the eleventh international sampling theory and applications conference, SAMPTA 2015, Washington, DC, USA, May 25–29, 2015. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 51-91 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Inverse spectral problem for the Schrödinger equation with an additional linear potential. (English. Russian original) Zbl 1445.81018

Theor. Math. Phys. 202, No. 1, 58-71 (2020); translation from Teor. Mat. Fiz. 202, No. 1, 66-80 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Basis properties of the system of root functions of the Sturm-Liouville operator with degenerate boundary conditions. I. (English. Russian original) Zbl 1414.34022

Differ. Equ. 54, No. 10, 1338-1353 (2018); translation from Differ. Uravn. 54, No. 10, 1367-1382 (2018).
MSC:  34B24 34L10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification